Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lex REDUCING dosage...HELP?? want info

Posted by Mariposa on May 4, 2004, at 20:41:17

In reply to lex REDUCING dosage...HELP??, posted by want info on May 4, 2004, at 12:13:30

> hi all. i need some advice. i just spoke to my pdoc...as a reminder ive been on lex for 3 months total, a month on 20mg after building up. prior to this i was on 20mg paxil very successfully. my anxiety is better but i feel spaced out and "foggy" a lot of the time. she suggested i go back to 15, which i didn't feel was really working before. i was only on it for 2 weeks though. i really need advice!
> thanks
> emily

Spacey/foggy feeling goes away, have been on Lex 15mos, currently at 30mg. I don't remember how long it took, but all se's did go away.

Are you a coffee drinker? I found coffee really helped a lot.~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20040429/msgs/343393.html